Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287274] of Richard Hain

search www.ams.org.

Papers Published

  1. Hain, R; Matsumoto, M, Weighted completion of galois groups and galois actions on the fundamental group of ℙ1 -{0, 1, ∞}, Compositio Mathematica, vol. 139 no. 2 (2004), pp. 119-167, ISSN 0010-437X [arXiv:math/0006158], [doi]
    (last updated on 2017/12/18)

    Abstract:
    Fix a prime number l. We prove a conjecture stated by Ihara, which he attributes to Deligne, about the action of the absolute Galois group on the pro-l completion of the fundamental group of the thrice punctured projective line. Similar techniques are also used to prove part of a conjecture of Goneharov, also about the action of the absolute Galois group on the fundamental group of the thrice punctured projective line. The main technical tool is the weighted completion of a profinite group with respect to a reductive representation (and other appropriate data). © 2003 Kluwer Academic Publishers.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320